GI/M/1 queueing systems with service rates depending on the length of queue
Applicationes Mathematicae, Tome 11 (1969) no. 3, pp. 265-279
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_11_3_265_279,
author = {I. Kopoci\'nska},
title = {GI/M/1 queueing systems with service rates depending on the length of queue},
journal = {Applicationes Mathematicae},
pages = {265--279},
year = {1969},
volume = {11},
number = {3},
doi = {10.4064/am-11-3-265-279},
zbl = {0233.60083},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-11-3-265-279/}
}
TY - JOUR AU - I. Kopocińska TI - GI/M/1 queueing systems with service rates depending on the length of queue JO - Applicationes Mathematicae PY - 1969 SP - 265 EP - 279 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-11-3-265-279/ DO - 10.4064/am-11-3-265-279 LA - en ID - 10_4064_am_11_3_265_279 ER -
I. Kopocińska. GI/M/1 queueing systems with service rates depending on the length of queue. Applicationes Mathematicae, Tome 11 (1969) no. 3, pp. 265-279. doi: 10.4064/am-11-3-265-279
Cité par Sources :